# SDR ABXA9500576

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 7921002
- Condition: Cracked
- Location: Cargo Door
- Part time: 39,476 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  B-CHECK WHILE ACCOMPLISHING WORK CARD 14002, TWO CRACKS WERE FOUND IN THE RADIUS OF THE UPPER JAMB OF THE MAIN CARGO DOOR.  REPAIRED I/A/W R.E.A. 1153-12032-MR.
